Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Symplectic 4-manifolds with Hermitian Weyl tensor


Authors: Vestislav Apostolov and John Armstrong
Journal: Trans. Amer. Math. Soc. 352 (2000), 4501-4513
MSC (2000): Primary 53B20, 53C25
Published electronically: June 13, 2000
MathSciNet review: 1779485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any compact almost Kähler, Einstein 4-manifold whose fundamental form is a root of the Weyl tensor is necessarily Kähler.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53B20, 53C25

Retrieve articles in all journals with MSC (2000): 53B20, 53C25


Additional Information

Vestislav Apostolov
Affiliation: IHÉS - EPDI, Le Bois-Marie, 35, route de Chartres, F-91440 Bures-sur-Yvette Cedex, France
Email: apostolo@ihes.fr

John Armstrong
Affiliation: 10 Alan Bullock Close, Oxford OX4 1AU, United Kingdom
Email: John.Armstrong@madge.com

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02624-6
PII: S 0002-9947(00)02624-6
Received by editor(s): June 21, 1999
Published electronically: June 13, 2000
Additional Notes: The first author was supported in part by NSF grant INT-9903302
Article copyright: © Copyright 2000 American Mathematical Society